# SDR GUUA93653080208A

- Difficulty date: August 2, 2008
- Submitted: January 7, 2009
- Operation: Air carrier
- Aircraft: N81536
- Make and model: Beech 1900D
- Aircraft serial: UE152
- Aircraft time: 26,108 hours, 31,399 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Fuel Sys
- Condition: Leaking
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MX, CUT OUT A SMALL ACCESS SECTION OF LT FUSELAGE BETWEEN FS 288 AND FS 318 FOR FUEL LEAK REPAIR.  FABRICATED AND INSTALLED EXTERNAL REPAIR DOUBLER.
